# SDR UALA2013070504685

- Difficulty date: July 4, 2013
- Submitted: July 7, 2013
- Operation: Air carrier
- Aircraft: N525UA
- Make and model: Boeing 757222
- Aircraft serial: 24978
- Aircraft time: 77,320 hours, 23,121 cycles
- Engine: Pwa PW2040
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Leaking
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CREW REPORTED DURING CLIMB AND INTO CRUISE R2 DOOR A SQUEALED.   NOISE IS COMING FROM CENTER OF DOOR.   SECURED LOOSE SEAL INTO TRACK, PRESSURIZED ACFT, NO LEAKS DETECTED ON GROUND.  REMOVED SILL PLATES AT DOOR 2R REF AMM.  FOUND SEALANT MISSING AT BOTH AREAS REF FIG 401. REINSTALLED SILL PLATES AT DOOR & SEALED.  PRESSURIZED ACFT TO 4 P.S.I, NO LEAKS NOTED.
